Yes, it sounds as though you are detoxing-however~!
Pale stools indicate that your liver is not releasing bile salts~ that can be due to a variety of reasons. One thing's for sure, you need to do some work on your liver.
If I were you I would back down on the iodine, Iodine
can put the eliminative channels a real workout. The problem with elevating dosage too fast is that you are put at a level of detox that your body cannot deal with. Have you done any other cleansing? Bowel, liver, kidney?
There are many things that you can do to help your liver. There is a Liver Flushing
forum here on CZ, Hveragerthi at the "truth in medicine" forum recommends the use of bitters. You can eat a liver-friendly diet such as the one espoused by the "liver doctor", Sandra Cabot:
peruse the thread just below this one, I posted a link to a site- gallbladderattack.com that also has some great dietary recommendations. The gall bladder and liver work together, BTW The gall bladder stores bile produced by the liver, and then releases it as needed in the digestive process.
And yes, bromide is excreted in the feces but at a much lower rate than it is excreted by the kidneys. That *could* be the source of the foul smell. Bromo is Greek for "stench".
IODINE BASICS by pb3046:
Iodine Basics by pb3046 4 year 1 of 1 (100%)
The basics are:
1. Salt Loading
2. Companion Nutrients
3. Very Good Elimination (three BMs per day)
4. Breaks and/or adjustment of dosage
1. Salt loading is to increase the amount of bromide increased in the urine. Bromide is one of the major causes of side effects. It is the chloride, not the sodium, in the Sea Salt
that causes this increase in bromide being excreted. You can also substitute potassium chloride or magnesium chloride.
Salt loading should be done every day, whether it is a day you take Iodine
or not. Iodine
loosens up a lot of things and you want to get these things excreted, not just have them recirculate in your body.
If you do not salt load, you may get a wide variety of side effects, but the most common ones are headaches and emotional reactions (rage, depression, etc).
Here is a post of my point of view of salt loading:
2. Companion nutrients: Here is a link to the FAQs. It is at the top of the page too. You can click on the listings that say companion nutrients. Since this has been written, the iodine doctors have added riboflavin, which is B-2, and niacin, which is B-3.
3. Very good elimination - this is for management of detox. You can put it in the toilet or put it back in your body. Three bowel movements per day will make your detox much easier. If the iodine kicks up something, and you are not able to get it in the toilet, it will recirculate in your body, and come out somewhere else, in zits, or "cold or flu" symptoms (which are nothing more than your body trying to eliminate the toxins). See the first FAQ on detox for a good explanation or go here:
4. Breaks and/or dosage adjustment - you may have detox with one drop or not until 100 mg. There are many factors that contribute to this. Detox MUST be managed or you will get so discouraged you will think iodine is not for you. If you have just some small sniffles, you may need to do nothing, or you may want to skip a day of iodine, or halve your dose. If you get a massive detox, you may have to stop for a week or two to let your body catch up. Read the FAQ on pull back or push through. If you are going to be doing another cleanse, it is not a good idea to do iodine at the same time, at least if you are new to iodine. If you are an iodine veteran, maybe you can manage it. My basic premise is that the iodiner wants to progress as fast as possible with the minimum amount of discomfort. If you are constantly miserable while taking iodine, you are doing something wrong. However, there are Herxheimer reactions, and you will have to do whatever is necessary to take care of yourself when those things happen. Concurrently, you can take a break from iodine and/or adjust your dose.
Iodine is a wonderful journey or small and large miracles. Skipping any one of the basics can make the journey difficult.